Ask a doctor

Maxillary Sinus Trouble With Radiesse

 I did go back and see my doctor (plastic surgeon) about my problem. 1st he said - no one would even notice my nose. Then he said that he can't believe it could be the Radiesse. He said a different women complained and had sinus/allergy trouble. I am not getting anywhere with him. Question : If it is the Radiesse - how long before it goes away , If I get an x-ray will it show that it is Radiesse or not and can it be removed ??? Thank you.

Doctor Answers (2)

Radiesse should not cause Sinus problems

+1

I cannot determine how Radiesse can cause sinus problems.  However, I would see a board certified ear, nose and throat physician (Otolaryngologist) for sinus evaluation as this problem may be of significance and completely unrelated.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Sinus trouble with Radiesse?

+1

Your question is a little vague. What specific type of trouble and where was the Radiesse injected?  I agree that it would be unlikely to cause trouble when injected at normal depths and in common patterns. An injection over the bones of the cheek could cause tenderness that would mimic sinus pressure.  If you could be more specific we may be able to help.

Salt Lake City Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.